MEDOS INTERNATIONAL SÃ RL CH TRIALTIS SPINE SYSTEM SET SCREW TIGHTENER,T27 LONG; DRIVER, PROSTHESIS
Back to Search Results |
| Catalog Number |
5161005046 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2024 two t27 trialtis final tighteners was stripped by the dr at the hospital.The sales rep was not close enough to the field to know for sure what happened, but his belief was that the driver was not fully engaged into the end of the set screw before he started to torque.He also commented that he believed one of the heads of a trialtis cortical fix solid screw was starting to splay during final tightening.During the case they needed to cut a rod.We used the new tiraltis rod cutter, after cutting the rod the rod cutter would not open to cut another rod.After the case he inspected the rod cutter and there appeared to be metal on metal scraping that is not allowing the instrument to be used correctly.He inspected the final tighteners and the distal end of the drive mechanism showed signs of stripping and they were discarded following the case.He also mentioned that the trialtis grey torque handle was not performing up to his standards set prior by our verse and expedium final tighteners.Surgery was completed successfully without any surgical delay.There was no patient outcome.They used another final tightener driver and had to use another rod cutter.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Added: d10.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.